Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1983, Volume 47, Issue 1, Pages 26–36 (Mi izv1380)  

This article is cited in 5 scientific papers (total in 5 papers)

Rationality of the orbit spaces of irreducible representations of the group $\operatorname{SL}_2$

P. I. Katsylo


Abstract: In this paper the rationality of the moduli spaces of hyperelliptic curves of genus $g\geqslant15$ is proved.
Bibliography: 6 titles.

Full text: PDF file (903 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1984, 22:1, 23–32

Bibliographic databases:

UDC: 513.6
MSC: 20G20, 14H15, 14G05
Received: 28.05.1982

Citation: P. I. Katsylo, “Rationality of the orbit spaces of irreducible representations of the group $\operatorname{SL}_2$”, Izv. Akad. Nauk SSSR Ser. Mat., 47:1 (1983), 26–36; Math. USSR-Izv., 22:1 (1984), 23–32

Citation in format AMSBIB
\Bibitem{Kat83}
\by P.~I.~Katsylo
\paper Rationality of the orbit spaces of irreducible representations of the group~$\operatorname{SL}_2$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1983
\vol 47
\issue 1
\pages 26--36
\mathnet{http://mi.mathnet.ru/izv1380}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=688917}
\zmath{https://zbmath.org/?q=an:0569.14026}
\transl
\jour Math. USSR-Izv.
\yr 1984
\vol 22
\issue 1
\pages 23--32
\crossref{https://doi.org/10.1070/IM1984v022n01ABEH001432}


Linking options:
  • http://mi.mathnet.ru/eng/izv1380
  • http://mi.mathnet.ru/eng/izv/v47/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. I. Katsylo, “The rationality of moduli spaces of hyperelliptic curves”, Math. USSR-Izv., 25:1 (1985), 45–50  mathnet  crossref  mathscinet  zmath
    2. F. A. Bogomolov, P. I. Katsylo, “Rationality of some quotient varieties”, Math. USSR-Sb., 54:2 (1986), 571–576  mathnet  crossref  mathscinet  zmath
    3. Hanspeter Kraft, Gerald W. Schwarz, “Compression of finite group actions and covariant dimension”, Journal of Algebra, 313:1 (2007), 268  crossref
    4. Edoardo Ballico, Gianfranco Casnati, Claudio Fontanari, “On the birational geometry of moduli spaces of pointed curves”, Forum Mathematicum, 21:5 (2009), 935  crossref
    5. G. Casnati, “On the rationality of certain Weierstrass spaces of type (5, g)”, Collect Math, 2010  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:175
    Full text:68
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021